MathSciNet Relay Station
MathSciNet bibliographic data
MR2773311 17B20 (17B40)
Wang, Dengyin; Zhao, Yanxia; Chen, Zhengxin Nonlinear maps on simple Lie algebras preserving Lie products. Comm. Algebra 39 (2011), no. 2, 424–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement